Branched Willmore spheres

Lamm, Tobias and Nguyen, Huy The (2015) Branched Willmore spheres. Journal fur die Reine und Angewandte Mathematik, 2015 701: 169-194. doi:10.1515/crelle-2013-0028

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ356529_OA.pdf Full text (open access) application/pdf 359.54KB 0

Author Lamm, Tobias
Nguyen, Huy The
Title Branched Willmore spheres
Journal name Journal fur die Reine und Angewandte Mathematik   Check publisher's open access policy
ISSN 1435-5345
Publication date 2015-04-01
Year available 2013
Sub-type Article (original research)
DOI 10.1515/crelle-2013-0028
Open Access Status File (Publisher version)
Volume 2015
Issue 701
Start page 169
End page 194
Total pages 26
Place of publication Berlin, Germany
Publisher Walter de Gruyter GmbH
Language eng
Formatted abstract
In this paper we classify branched Willmore spheres with at most three branch points (including multiplicity), showing that they may be obtained from complete minimal surfaces in ℝ3 with ends of multiplicity at most three. This extends the classification result of Bryant. We then show that this may be applied to the analysis of singularities of the Willmore flow of non-Willmore spheres with Willmore energy W(f)≤16π.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ
Additional Notes DOI broken

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 21 Apr 2015, 02:16:58 EST by System User on behalf of Scholarly Communication and Digitisation Service